hair loss forum, hair transplant forum
Hairloss Experiences Hair Loss Forum Home 
Home Search search Menu menu Not logged in - Login | Register

Welcome to Hair loss Experiences hair loss forum. Free impartial hair loss advice, hair transplant advice, hair loss medications and hair loss news. Please check your spam/trash box for registration email. Please note the 5 digit code when registering is case sensitive(capitals are usually required) You can also contact us directly at hairlossexperiences@googlemail.com

 Moderated by: Bigmac
New Topic Reply Printer Friendly
Regaine/Rogaine causing blepharitis?! - Hairloss Medications - Hairloss Medications and Non Surgical Hair Restoration - Hairloss Experiences Hair Loss Forum  Rate Topic 
AuthorPost
 Posted: Sun Aug 6th, 2017 01:00 pm
  PM Quote Reply
1st Post
cruelnature
Member
 

Joined: Sun Aug 6th, 2017
Location:  
Posts: 8
Status: 
Offline
User Gallery
Hi all,
New member but thought I would post as my suspicions are running riot in my mind. I've been progressively losing my hair since early 20's and for the past few years I had been using liquid Regaine.
Coincidentally perhaps in the past couple of years I developed signs of what my optician described as a pretty extreme case of blepharitis which prevented me from being able to use contact lenses. Every morning I would wake up with a burning sensation in my eyes (very dry) and when looking at my eyelids I could see these were rather red the majority of the time.
Around 2 month ago I decided to stop taking Regaine and again perhaps coincidentally, the symptoms of blepharitis have completely disappeared! I am going to schedule an appointment with my optician to reaffirm.
Whilst I washed my hand regularly and thoroughly after applying Regaine it's hard to say if I had rubbed my eyes at work perhaps during the day after touching my hair which may have caused this.. My question now - has anyone else had such symptoms or experiences with Regaine/Rogaine?

Back To Top PM Quote Reply  

 Posted: Sun Aug 6th, 2017 10:36 pm
  PM Quote Reply
2nd Post
Bigmac
Administrator


Joined: Tue Dec 23rd, 2008
Location: Worldwide
Posts: 7015
Status: 
Offline
User Gallery
I've not heard of this as a side effect but it could be. Once you've been to your optician for his diagnosis of your eyesight it would be good to hear if he thinks it could be linked.
I suppose the only way to know for sure would be getting the all clear, then going back on it to see if the problem returns.
Maybe you could try the foam, it's not as harsh and dries fairly quickly.



____________________
Helping the hair loss community
http://hairlossexperiences.com/
http://www.hairtransplantadvice.co.uk/
http://hairtransplantwebsite.com/
Back To Top PM Quote Reply

 Posted: Sat Sep 2nd, 2017 01:27 am
  PM Quote Reply
3rd Post
bullitnut
4 awesome repairs with SMG


Joined: Wed Dec 24th, 2008
Location: United Kingdom
Posts: 5314
Status: 
Offline
User Gallery
Just a thought but could it be your pillow that's rubbing on your face and eye area whilst your asleep if your applying it at night? Maybe try applying on a morning?*nl



____________________
1.http://www.hairlosstips.co.uk/html/my_repair_with_smg.html
2.http://www.hairlosstips.co.uk/html/my_repair_stage_2.html
3.http://www.hairlosstips.co.uk/html/my_repair_stage_3.html
4.http://www.hairlosstips.co.uk/stage4/
Back To Top PM Quote Reply  

 Posted: Mon Oct 16th, 2017 12:43 pm
  PM Quote Reply
4th Post
cruelnature
Member
 

Joined: Sun Aug 6th, 2017
Location:  
Posts: 8
Status: 
Offline
User Gallery
Attended optician a while back now, he confirmed that the blepharitis symptoms had heavily subdued and everything looks significantly better although there were still traces of it's existence. (I now even managed to wear contact lenses for a week which I couldn't do previously due to the pain).

I've not had such significant burning sensations in my eyes every morning since and no further eyelash loss. It could be the pillow but I've given up on the Regaine for now.

Don't seem to have experienced such significant loss when I stopped taking the Regaine which I had been taking for years, may be that it wasn't actually doing much or perhaps the loss has been mitigated by Finasteride (1mg daily).

Back To Top PM Quote Reply

 Posted: Wed Oct 18th, 2017 12:53 am
  PM Quote Reply
5th Post
bullitnut
4 awesome repairs with SMG


Joined: Wed Dec 24th, 2008
Location: United Kingdom
Posts: 5314
Status: 
Offline
User Gallery
cruelnature wrote:

Don't seem to have experienced such significant loss when I stopped taking the Regaine which I had been taking for years, may be that it wasn't actually doing much or perhaps the loss has been mitigated by Finasteride (1mg daily).
Thats good to hear, i think it will probably be down to the Finasteride myself.
Thanks for keeping us updated;)



____________________
1.http://www.hairlosstips.co.uk/html/my_repair_with_smg.html
2.http://www.hairlosstips.co.uk/html/my_repair_stage_2.html
3.http://www.hairlosstips.co.uk/html/my_repair_stage_3.html
4.http://www.hairlosstips.co.uk/stage4/
Back To Top PM Quote Reply  

Current time is 02:48 pm  
Hairloss Experiences Hair Loss Forum > Hairloss Medications and Non Surgical Hair Restoration > Hairloss Medications > Regaine/Rogaine causing blepharitis?! Top



UltraBB 1.17 Copyright © 2007-2008 Data 1 Systems
Page processed in 0.1568 seconds (18% database + 82% PHP). 27 queries executed.